A temporality twice disrupted

Annus, Irén: A temporality twice disrupted. Americana : E-Journal of American Studies in Hungary, (2) 2. (2006)

[img] Text
americana_002_002_001/annus.html

Download (30kB)
Item Type: Article
Journal or Publication Title: Americana : E-Journal of American Studies in Hungary
Date: 2006
Volume: 2
Number: 2
ISSN: 1787-4637
Uncontrolled Keywords: Amerikanisztika
Additional Information: Bibliogr.
Date Deposited: 2019. Jan. 10. 11:13
Last Modified: 2019. Jan. 10. 11:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/56435

Actions (login required)

View Item View Item